# SDR CA150218007

- Difficulty date: February 12, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Bell 206L-4
- Engine: Allsn 250C30P
- System (JASC): 7250 · Turbine Section
- Part: Turbine
- Condition: Exploded
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: A

## Discrepancy

(CAN) THE ACFT WAS ENROUTE TO THE REPAIR STATION AND 10 MINUTES OUT THE PILOT ENCOUNTERED A HUGE EXPLOSION LIKE SOUND WITH A MASSIVE LT YAW OF THE ACFT.  STABILIZED THE ACFT AND SUCCESSFULLY CONDUCTED AN AUTOROTATION AND EMERGENCY LANDING.  THE TURBINE SECTION DID EXPLODE.
